and OCD. I don't hear of anyone who has the same symptoms as me.I don't go thru any depression. I am always very hyper, racing thoughts, talk fast, very easily agitated and moody and very angry. I look at all things negative and my voice is very loud! . My husband is at his breaking point. I have been on different mood stabilizers and nothing works, I just get even worse. Yes, i am seeing a psychiatrist, but we keep going back and forth with medications trying to find one that works. I also see a counselor, but i can't incorporate how she tells me to handle situations when am in that situation. I can't control my anger. PLEASE HELP!!
Have you tried Thorazine? In the past I found it helpful in controlling mental hyperactivity and psychosis (extreme anger and inappropriate responses to stress). That mental whirlwind will slow and stop.
A lot of these older medications get ignored by GP's who want to use the new 'wonder drug' instead of a tried and well tested drug.
Good luck with it, I don't enjoy hypomania much; hypermania even less.
Lisa look at one thing at a time sometimes to much reading is not a good thing just because one person has all these symptoms etc does not mean you well have it your doing all the right things seeing both those people and like you said you get in a situation and blow it forget what the consular said ect its hard but try and focus on one or two things at a time not the whole picture in your case and eveyone is different that is what like thank God you don't have depression that is a big plus in my book that is one thing you can use your energy to refocus on say the anger..ask the councelor if any books she or he would reccommend i have read many on my problems and i think the people that wrote those had no clue what they were talking about you have to feel it and know what it is to really try and help someone its to bad you husband is not more supportive... Chuck1957 good luck.
What you describe sounds like Bipolar 1 which is characterized by more mania than depression. Finding the right medication is a trial and error ordeal. Not much fun, but worth the effort. Don't know what you have tried, but there are many good mood stabilizers out there. I would continue to work with your psychiatrist. Be sure to give the medication time to work once you start it. And don't give up because of side effects, they usually subside within the first few weeks.
I am bipolar and ocd though more on the depressed side but I just wanted to let you know that I was on Thorazine for 3 yrs. it really slowed me down and over time I was able to work through things that I could slowly come off the Thorazine and now I'm on depakote and gabapentin and it's working.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Sep 2012 • 4 answers
Updated 31 May 2015 • 1 answer
Updated 31 May 2015 • 2 answers
Updated 19 Sep 2015 • 1 answer
Updated 8 May 2016 • 2 answers